Hi there,Prednisolone caused my diabetes as it does with a lot of people who are using it,It is a horrible drug but i had to take it due to inflamed organs and then became diabetic,When i was discharged from hospital my doctor,( who is brilliant ) Started tapering me immediately.It is a dodgy drug but can be useful for a variety of things,Even severe asthma,Although it is meant to be short term for that.
I totally agree. However, many other meds will also cause diabetes. I happen to be on two of them. Unfortunately my inflammatory disease does not respond properly without the prednisone. I am on pred sparing medication to reduce the amount. When it is no other choice, one decides and goes from there. My doctor kept me alive. We all have a story.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jul 2011 • 1 answer
Posted 21 Mar 2013 • 1 answer
Posted 1 Nov 2013 • 2 answers
Posted 21 May 2014 • 1 answer
Posted 31 May 2014 • 2 answers